I started taking Oxycodone 10 mg. last week to replace Hydrocodone 10/325 mg 4-6x day which I have been on for two years of chronic pain from car accident. I really hate the way the Oxycodone makes me feel: depressed, headache, stomach pains. I was fine with the Hydrocodone, but beginning to take more to get the same relief. So today, I decided to quit the Oxycodone entirely, but my stomach is burning, That is the only withdrawal sympton, as far as I can tell. I was taking 4-5x day for the last week. I think it is from the pink dye in the pill. Is that possible?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.